MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number 443712
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ vaginal panel, a false negative trichomonas vaginalis (tv) patient result was obtained.Sample tested tv positive on bd max¿ ctgctv2 on 2 different bd max instruments, and tv negative on 2 different bd max instruments on bd max¿ vaginal panel.There was no report of patient impact.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max¿ vaginal panel (ref.443712) lot 5050864 was performed by the review of manufacturing records, retain material testing and by the complaint¿s history review.The customer reported two suspected false negative results on bd max¿ vaginal panel (ref#443712) kit lot 5050864.According to customer, both samples were negative for the trichomonas vaginalis target (tv) and positive for the same target on kit bd max¿ ctgctv2 panel (ref#443904), with each sample tested twice on both assays.Customer was expecting the same result for the tv target with both assays.The review of quality control records of bd max¿ vaginal panel lot 5050864 revealed no anomalies that could explain the customer¿s discrepant result.The retain material of bd max¿ vaginal panel from lot 5050864 was tested and the results were as expected.Aside from the information available in the complaint text, no additional data was available for investigation.Without data no analysis was possible.It must be noted that lod can vary between different assays, including the tv target.Moreover, the concentration of target dna can differ between different specimens collected from the same patient.Furthermore, according to the package inserts for both the bd max¿ vaginal panel assay and the bd ctgc/tv2 assay for the bd max¿ system, a repeat should only be done when the result is ind, inc, or unr (for one or more targets).There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ vaginal panel lot 5050864.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and a preventive action plan since no new hazard or trends was identified.
 
Event or Problem Description

Brand Name
BD MAX¿ VAGINAL PANEL
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23707103
Report Number3007420875-2025-00225
Device Sequence Number16120470
Product Code PCH
UDI-Device Identifier00382904437121
UDI-Public(01)00382904437121(17)260331(10)5050864
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number443712
Device Lot Number5050864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown